# SDR AALA990331

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE STRINGER 28R, STA 689.  INSTALLED STRINGER REPAIR IAW SRM 53-10-3 FIGURE 1.   TST:  61,081.50 HOURS.  CYCLES:  38,758.  (X)
